# SDR UPS02438950

- Difficulty date: July 2, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 88,072 hours, 22,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT BLG W/W AT BS 1416 RBL 110 ON TOP OF OVERWING LONGERON VERTICAL SUPPORT FRAME MATING SURFACE CORROSION FOUND AS RED MARKED AND ON TOP OF THIS DEFECT THE CROSS-OVER STRINGER CORROSION FOUND AS RED MARKED.  CORROSION BLEND OUT DEPTH THROUGH THICK, WIDTH .25 INCH, LENGHT 2.125 INCH EXCEED SRM LIMIT.  BS 1350 - 1480 RT OVERWING LONGERON REPAIRED IAW RS R-53-43-34843, (UPS EO B747-5310-17206-A).
